CLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS

DC FieldValueLanguage
dc.contributor.authorChoi, Suyoung-
dc.contributor.authorMasuda, Mikiya-
dc.contributor.authorOum, Sang-il-
dc.date.accessioned2017-02-09T08:20:36Z-
dc.date.available2017-02-09T08:20:36Z-
dc.date.created2016-02-08-
dc.date.issued2017-04-
dc.identifier.citationTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.369, no.4, pp.2987 - 3011-
dc.identifier.issn0002-9947-
dc.identifier.urihttp://hdl.handle.net/10203/220432-
dc.description.abstractWe completely characterize real Bott manifolds up to affine diffeomorphism in terms of three simple matrix operations on square binary matrices obtained from strictly upper triangular matrices by permuting rows and columns simultaneously. We also prove that any graded ring isomorphism between the cohomology rings of real Bott manifolds with Z/2 coefficients is induced by an affine diffeomorphism between the real Bott manifolds. Our characterization can also be described in terms of graph operations on directed acyclic graphs. Using this combinatorial interpretation, we prove that the decomposition of a real Bott manifold into a product of indecomposable real Bott manifolds is unique up to permutations of the indecomposable factors. Finally, we produce some numerical invariants of real Bott manifolds from the viewpoint of graph theory and discuss their topological meaning. As a byproduct, we prove that the toral rank conjecture holds for real Bott manifolds.-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.subjectCOHOMOLOGICAL RIGIDITY-
dc.subjectTOWERS-
dc.subjectWIDTH-
dc.titleCLASSIFICATION OF REAL BOTT MANIFOLDS AND ACYCLIC DIGRAPHS-
dc.typeArticle-
dc.identifier.wosid000391381000025-
dc.identifier.scopusid2-s2.0-85009460300-
dc.type.rimsART-
dc.citation.volume369-
dc.citation.issue4-
dc.citation.beginningpage2987-
dc.citation.endingpage2987-
dc.citation.publicationnameTRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.identifier.doidoi:10.1090/tran/6896-
dc.contributor.localauthorOum, Sang-il-
dc.contributor.nonIdAuthorChoi, Suyoung-
dc.contributor.nonIdAuthorMasuda, Mikiya-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
  • Hit : 405
  • Download : 0
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0